# SDR USAA2009043091032

- Difficulty date: March 21, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 50,086 hours, 35,130 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: 65C377638
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - DOUBLER CRACKED ON FRAME AT FORWARD ENTRY LOWER DOOR STOP AT BS 303.9, S16L.  REPAIRED DOUBLER ON FRAME AT FORWARD ENTRY LOWER DOOR STOP AT BS 303.9, S16L IAW US AIRWAYS TASK CARD M1L53001.
